Jump to content

Remeron withdrawal


Recommended Posts

I have been on 30 mg remeron for 2 months and I wanna stop. Last night I took 15 mg and today I feel tired, headache, can’t concentrate, and no appetite and I feel generally tired. 
how long will this last and when can I stop completely?

anyone quit this medication before? What are your experiences?

i feel terrible and don’t know what to do...

Edited by Asal
Link to comment
Share on other sites

3 hours ago, Asal said:

I have been on 30 mg remeron for 2 months and I wanna stop. Last night I took 15 mg and today I feel tired, headache, can’t concentrate, and no appetite and I feel generally tired. 
how long will this last and when can I stop completely?

anyone quit this medication before? What are your experiences?

i feel terrible and don’t know what to do...

What Are Common Remeron (Mirtazapine) Withdrawal Symptoms?

If you plan on quitting Remeron all at once, then you can expect to experience withdrawal symptoms that can last up to several weeks. You should always consult a doctor before abruptly stopping antidepressant medication, and it is recommended to slowly reduce dosage when quitting Remeron. By tapering off the drug, you can avoid many of the withdrawal symptoms.

Common Remeron withdrawal symptoms include:

Headache

Anxiety

Panic attacks

Appetite changes

Vertigo

Dizziness

Sweats

Irritability

Fatigue

Insomnia

Remeron withdrawal symptoms are not life-threatening but, if severe, they can become uncomfortable. You should always consult with your doctor if you experience a worsening of symptoms after a few weeks of stopping Remeron. Although these withdrawal symptoms appear daunting, you can avoid them with the proper guidance and a good recovery plan.

Link to comment
Share on other sites

it generally depends on the person, it's good that you are cutting it down slowly and following your doctors orders, because stopping cold turkey will make things worse..it could take a few weeks..i think mine lasted like 10 days if i remember correctly..and i was on a higher dosage...but we're here for you ..

Link to comment
Share on other sites

Last night I took 7.5 mg and I haven’t had the best sleep but it was okay. I think I’ll do the same tonight and then cut it off completely. 
I take melatonin for sleep and it helps a little but it’s not a strong sleeping pill but it helps. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...